# SDR ASAA9710013

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE FLOOR BEAM UPPER FORWARD FLANGE AT BS 344 WAS FOUND TO BE CORRODED.  REPAIRED PER EA 5310-01509 AND BOEING TELEX ASA-SEA-97-0039RR.  (M)
